# SDR USAA070561

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727D, RBL 2 AND LBL 2 HAS CRACK.  INSTALLED REPAIR DOUBLER PER SRM 51-70-11, DEFECT SIZE:  .25 INCH CRACK.
